Neurontin Withdraw

Were you looking for information about Neurontin Withdrawal? Neurontin withdraw is a common misspelling of Neurontin withdrawal.
 
Neurontin® (gabapentin) can cause withdrawal symptoms if you suddenly stop taking the drug. Some of the possible withdrawal symptoms include insomnia, pain, and anxiety. Seizures are the most important withdrawal symptom. Stopping treatment too quickly can cause seizures to become worse, or may cause you to have a type of seizure you have never had before.
 
If you are thinking about stopping Neurontin therapy, talk to your healthcare provider first. He or she will gradually decrease your dosage to help prevent withdrawal symptoms.
 
(Click Neurontin Withdrawal for the full eMedTV article, which offers more information on withdrawal symptoms and explains what your healthcare provider may recommend in order to prevent symptoms. You can also click any of the links in the box to the right for specific information.)
 
The Top 17 Side Effects of Chemotherapy
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.